# SDR CALA2022011800173

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 61,757 hours, 27,013 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 90241570403
- Part serial: 2289OR5573
- Condition: Fault Message
- Location: 1 / 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O, Z
- Precautionary procedure: B

## Discrepancy

LOSS OF PRESS WHILE IN DESCENT FROM 380 TO 340.MADE DESCENT TO 1 0000. NO ECAM NO MASK.HIGHEST C PFR AND BOTH CPCS BITE TEST GOOD. CREW REPORTS ECAM PRESSURES PAGE POPPED UP WITH NO ECAM WARNING . CABIN ALTITUDE WAS FLASHING AMBER TO GREEN AND INDICATED 9000 FT AND ACTUAL ACFT ALTITUDE WAS 36000 FT. UPON DESCENT CABIN ALTITUDE NEVER EXCEEDED 11350. NO MASKS DROPPED. NO FAULTS ON SETTING SDR TO YES
